DIANETTE & YASMIN: Frightening
Well where do I start? I was prescribed DIANETTE at 16 (I'm now 21) for mainly acne which it cleared. However, I remember a lot of weird things that happened to me during that time which I hadn't linked to the pill, but it makes me wonder ... I ... more »
Well where do I start?
I was prescribed DIANETTE at 16 (I'm now 21) for mainly acne which it cleared. However, I remember a lot of weird things that happened to me during that time which I hadn't linked to the pill, but it makes me wonder ... I remember feeling giddy quite often, and had a few episodes of feeling this overwhelming dizziness in my head together with a lack of balance and palpatations-often irregular heartbeat too.
Now since coming off Dianette, nothing as scary has happened except the irregular heartbeat and palpatations. My heartbeat reached 203 twice!! Scaaaaary.
After taking microgynin for a while, my acne returned so I was eventually prescribed YASMIN, which did help keep my skin clear-but that was unfortunately the only advantage!
From the beginning I had spotting in between periods, which eventually turned into bleeding all the time, so much so that my sex life droppped dramatically. The doctor urged me to continue taking them, convinced that I wasn't taking them at the same time daily. Same thing happened all over again.
Also, my boyfriend told me that I was far more irritable, low, lethargic, no sex drive (which is unusual for me).
Anyway, this January I stopped the pill completely (I was travelling for 5 months without my boyfriend so didn't need the contraception). I felt my mood liften, I was more positive ... that was unitl 3 months down the line and my acne came back with a vengence!! It's terrible now, huge 3-in-1 spots all down my jawline and chin (which is strange for me as they were never concentrated in just that facial area; hormonal??)
After coming back in June, realising I had a month left of yasmin I decided to finish it off in the hope that it would help my skin. Same ol' bleeding, TERRIBLE moods, crying uncontrollably, zero sex drive, lethargy, nausea and quite peculiarly, numbness and tingling in hands when asleep. My whole arm would go numb sometimes too-I managed to knock the alarm clock over because I had no feeling whatsover in my arm!!
Anyway I ditched that pill last week, and since yesterday have started back on Dianette (advised by doc) which I'm not too pleased about...
Has anyone experienced similar sort of symtoms as me?